# SDR AALA20121003007

- Difficulty date: October 3, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 40,421 hours, 16,426 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH TO LEFT STABILIZER LOWER SURFACE STATION 168, 10 INCHES AFT OF LEADING EDGE.  INSTALLED DOUBLER REPAIR PER SRM 55-10-01-2R.
